# SDR CA050310003

- Difficulty date: March 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 10,625 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 4522
- Condition: Failed
- Location: Landing Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STATIC WAS NOTED IN THE HEADPHONES WHEN LANDING LIGHT WAS TURNED ON. LIGHT WAS NOTED INOPERABLE AFTER LANDING, AND UPON VISUAL INSPECTION IT COULD BE SEEN THAT ONE OF THE FILAMENT MOUNTING WIRES HAD SEPARATED AT ITS SPOT-WELD AND WAS VIBRATING AGAINST THE TERMINAL INSIDE THE BULB WHILE THE ENGINE WAS RUNNING, CREATING THE STATIC. THE LIGHT IS MOUNTED IN THE ENGINE COWLING.
